ISSN

2231-3915 (Online)
2231-3907 (Print)


Author(s): Jyoti Prakash, Kanu Vaid, Renu Bala

Email(s): jpsmaths67@gmail.com

DOI: Not Available

Address: Jyoti Prakash*, Kanu Vaid and Renu Bala
Department of Mathematics and Statistics, Himachal Pradesh University, Summer Hill, Shimla-171005, India.
*Corresponding Author

Published In:   Volume - 4,      Issue - 1,     Year - 2014


ABSTRACT:
The present paper prescribes upper bounds for oscillatory motions of neutral or growing amplitude in magnetorotatory thermohaline configurations of Veronis (Veronis, G., J. Mar. Res., 23(1965)1) and Stern types (Stern, M.E., Tellus 12(1960)172) in porous medium (Darcy model) in such a way that also result in sufficient conditions of stability for an initially bottom-heavy as well as initially top-heavy configuration.


Cite this article:
Jyoti Prakash, Kanu Vaid, Renu Bala. Characterization of Magnetorotatory Thermohaline Instability in Porous Medium: Darcy Model. Int. J. Tech. 4(1): Jan.-June. 2014; Page 32-36


Recomonded Articles:

Author(s): Jyoti Prakash, Virender Singh, Shweta Manan

DOI: 10.5958/2231-3915.2016.00018.3         Access: Open Access Read More

Author(s): Jyoti Prakash, Shweta Manan, Virender Singh

DOI: 10.5958/2231-3915.2016.00019.5         Access: Open Access Read More

Author(s): Veena Sharma, Abhilasha, Urvashi Gupta

DOI: 10.5958/2231-3915.2016.00040.7         Access: Open Access Read More

Author(s): Ajaib S. Banyal, Kamal Singh

DOI: 10.5958/2231-3915.2016.00041.9         Access: Open Access Read More

Author(s): Rita Choudhury, Saswati Purkayastha

DOI:         Access: Open Access Read More

Author(s): Jyoti Prakash, Sanjay Kumar Gupta, Renu Bala, Kanu Vaid

DOI:         Access: Open Access Read More

Author(s): Jyoti Prakash*, Virender Singh, Shweta Manan, Vinod Kumar**

DOI:         Access: Open Access Read More

Author(s): Veena Sharma, Radhe Shyam, Sudrshna Sharma, Abhishek Sharma

DOI:         Access: Open Access Read More

Author(s): Urvashi Gupta, Jyoti Ahuja

DOI:         Access: Open Access Read More

International Journal of Technology (IJT) is an international, peer-reviewed journal, research journal aiming at promoting and publishing original high quality research in all disciplines of engineering sciences and technology...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2231-3915 


Recent Articles




Tags